4-10 times per day, wake up from incredible dreams burning up and in a sweat.
Hi GXCat! Welcome to our site. There have indeed been some reports of night sweats as a more rare side effect. I was in the minority with you and I seem to recall it was often after waking up from vivid dreams. The dreams are a side effect thst I initially found very unsettling and I almost stopped the drug. I was in Europe at the time so stopping was inconvenient and now I'm so pleased that I hung in there.
The side effects will subside and hopefully you'll be feeling better very soon. You didn't mention what dose you're on, but by thé time I stepped up to 40 they were all but gone. I still have an occasional dream that seems very real, but not bothersome.
Are you taking your dose in the AM with real food? Please let us know how you're doing.
Wishing you well,
4N Substances aka Frenchie
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 May 2012 • 4 answers
Updated 22 Aug 2017 • 7 answers
Updated 5 Aug 2013 • 3 answers
Updated 1 Aug 2013 • 1 answer
Updated 5 Aug 2013 • 1 answer